MathSciNet Relay Station
MathSciNet bibliographic data
MR2009616 35J20 (35J60 47J30 58E05)
Guo, Zongming; Zhang, Zhitao $W^{1,p}$ versus $C^1$ local minimizers and multiplicity results for quasilinear elliptic equations. J. Math. Anal. Appl. 286 (2003), no. 1, 32–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement